# SDR 96ZZZX2231

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68881
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560173
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 43667
- Condition: Failed
- Location: Mlg Wheel
- Part time: 143 hours
- Component: 314901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 2 ADJACENT WHEEL TIE BOLTS FAILED AT 4 THREADS FROM SHANK.  BOLTS 43.5 HRS OUT OF MAG PARTICLE CHECK AT 42 CYCLES.  BOLTS TT SINCE NEW, 1,462.7 HRS.  BOLTS HAD BEEN THROUGH 7 NEW TIRE CHANGES.  PROPER LUBE USED DURING TORQUE.  NO EVIDENCE OF OVERTORQUE.  NUTS AND WASHERS MISSING.
